prof. dr. O. (Odo) Diekmann
O.Diekmann@uu.nl
Gegenereerd op 2015-03-04 17:40:34


Leeropdracht
Toegepaste Analyse
Profiel
  • Modelling of structured biological populations: growth, interaction (including infectious agents) and spatial spread. Recent interest in the theory of evolution through natural selection. 
  • Semigroups of bounded linear operators on (dual) Banach spaces and their generators, with applications in population dynamics and the theory of delay differential equations. 
  • Dynamical Systems in finite and infinite dimensions
Gegenereerd op 2015-03-04 17:40:34
Alle publicaties
  2014 - Wetenschappelijke publicaties
de Graaf, Willem, Kretzschmar, Mirjam, Teunis, Peter & Diekmann, Odo (2014). A two-phase within host model for immune response and its application to seriological profiles of pertussis. Epidemics, 9, (pp. 1-7).
Boldin, Barbara & Diekmann, Odo (2014). An extension of the classification of evolutionary singular strategies in Adaptive Dynamics. Journal of Mathematical Biology, 69 (4), (pp. 905-940).
Berestycki, Henri, Desvillettes, Laurent & Diekmann, Odo (2014). Can climate change lead to gap formation ?. Ecological Complexity, 20, (pp. 264-270).
Borges, Ricardo, Calsina, Angel, Cuadrado, Silvia & Diekmann, Odo (2014). Delay equation formulation of a cyclin-structured cell population model. Journal of Evolution Equations, 14 (4-5), (pp. 841-862).
  2013 - Wetenschappelijke publicaties
Diekmann, O. & Korvasová, K. (2013). A didactical note on the advantage of using two parameters in Hopf bifurcation studies. Journal of biological dynamics, 7 (Suppl. 1), (pp. 21-30) (10 p.).
Breda, D., Diekmann, O., Maset, S. & Vermiglio, R. (2013). A numerical approach to investigate the stability of equilibria for structured population models. Journal of biological dynamics, 7 (Suppl. 1), (pp. 4-20) (17 p.).
Diekmann, O., Heesterbeek, J.A.P. & Britton, T. (2013). Mathematical Tools for Understanding Infectious Disease Dynamics. (502 p.). Princeton, N.J: Princeton University Press.
  2013 - Overige resultaten
Diekmann, O. (05-11-2013). Tegenlicht. (22 p.). Utrecht: Universiteit Utrecht, Afscheidscollege.
  2012 - Wetenschappelijke publicaties
Leung, K.Y., Kretzschmar, M.E.E. & Diekmann, O. (2012). Dynamic concurrent partnership networks incorporating demography. Theoretical Population Biology, 82 (3), (pp. 229-239) (11 p.).
Bootsma, M C J, van der Horst, M A, Guryeva, T, ter Kuile, B H & Diekmann, O (2012). Modeling non-inherited antibiotic resistance. Bulletin of Mathematical Biology, 74 (8), (pp. 1691-1705) (15 p.).
Breda, D., Diekmann, O., de Graaf, W.F., Pugliese, A. & Vermiglio, R. (2012). On the formulation of epidemic models (an appraisal of Kermack and McKendrick). Journal of biological dynamics, 6 (2), (pp. 103-117) (15 p.).
Swart, A., Tomasi, M., Kretzschmar, M., Havelaar, A.H. & Diekmann, O. (2012). The protective effects of temporary immunity under imposed infection pressure. Epidemics, 4 (1), (pp. 43-47) (5 p.).
  2011 - Wetenschappelijke publicaties
Diekmann, O. & Gyllenberg, M. (2011). Equations with infinite delay: blending the abstract and the concrete. Journal of differential equations, 252 (2), (pp. 819-851) (33 p.).
  2010 - Wetenschappelijke publicaties
Diekmann, O., Gyllenberg, M., Metz, J.A.J., Nakaoka, S. & de Roos, A.M. (2010). Daphnia revisited: local stability and bifurcation theory for physiologically structured population models explained by way of an example. Journal of Mathematical Biology, 61, (pp. 277-318) (42 p.).
Diekmann, O. & Metz, J.A.J. (2010). How to lift a model for individual behaviour to the population level?. Philosophical transactions / Royal Society of London. Biological sciences, 365, (pp. 3523-3530) (28 p.).
de Roos, A.M., Diekmann, O., Getto, P. & Kirkilionis, M.A. (2010). Numerical equilibrium analysis for structured consumer resource models. Bulletin of Mathematical Biology, 72, (pp. 259-297) (39 p.).
Diekmann, O., Heesterbeek, J.A.P. & Roberts, M.G. (2010). The construction of next-generation matrices for compartmental epidemic models. Journal of the Royal Society Interface, 7, (pp. 873-885) (13 p.).
  2009 - Wetenschappelijke publicaties
Berestycki, H., Diekmann, O., Nagelkerke, C.J. & Zegeling, P.A. (2009). Can a species keep pace with a shifting climate?. Bulletin of Mathematical Biology, 71, (pp. 399-429) (31 p.).
Diekmann, O. & van Gils, S.A. (2009). On the cyclic replicator equation and the dynamics of semelparous populations. SIAM Journal on Applied Dynamical Systems, 8 (3), (pp. 1160-1189) (30 p.).
  2008 - Wetenschappelijke publicaties
de Koeijer, A.A., Diekmann, O. & de Jong, M.C.M. (2008). Calculating the time to extinction of a reactivating virus, in particular bovine herpes virus. Mathematical Biosciences, 212 (2), (pp. 111-131) (21 p.).
Diekmann, O., Wang, Y. & Yan, P. (2008). Carrying simplices in discrete competitive systems and age-structured semelparous populations. Discrete and Continuous Dynamical Systems, Series A, 20 (1), (pp. 37-52) (16 p.).
Metz, J.A.J., Mylius, S.D. & Diekmann, O. (2008). Even in the odd cases when evolution optimises, unrelated population dynamical details may shine through in the ESS. Evolutionary ecology research, 10, (pp. 655-666) (12 p.).
Boldin, B. & Diekmann, O. (2008). Superinfections can induce evolutionarily stable coexistence of pathogens. Journal of Mathematical Biology, 56 (5), (pp. 635-672) (38 p.).
Diekmann, O. & Gyllenberg, M. (2008). The second half---with a quarter of a century delay. Mathematical Modelling of Natural Phenomena, 3 (7), (pp. 36-48) (13 p.).
Metz, J.A.J., Mylius, S.D. & Diekmann, O. (2008). When does evolution optimise?. Evolutionary ecology research, 10, (pp. 629-654) (26 p.).
  2007 - Wetenschappelijke publicaties
Diekmann, O. & Gyllenberg, M. (2007). Abstract delay equations inspired by population dynamics. In H. Amann, W. Arendt., M. Hieber, F. Neubrander, S. Nicaise & J. von Below (Eds.), Functional Analysis and Evolution Equations. The Günter Lumer Volume (pp. 187-200) (14 p.). Berlijn: Birkhäuser.
Bootsma, M.C., Bonten, M.J.M., Nijssen, S., Fluit, A.C. & Diekmann, O. (2007). An algorithm to estimate the importance of bacterial acquisition routes in hospital settings. American Journal of Epidemiology, 166 (7), (pp. 841-851) (11 p.).
Diekmann, O., Gyllenberg, M. & Metz, J.A.J. (2007). Physiologically Structured Population Models: Towars a General Mathematical Theory. In Y. Takeuchi, Y. Iwasa & K. Sato (Eds.), Mathematics for Ecology and Environmental Sciences (pp. 5-20) (16 p.). Berlijn: Springer.
Boldin, B., Bonten, M.J.M. & Diekmann, O. (2007). Relative effects of barrier precautions and topical antibiotics on nosocomial bacterial transmission: results of multi-compartment models. Bulletin of Mathematical Biology, 69 (7), (pp. 2227-2248) (21 p.).
Diekmann, O. & Gyllenberg, M. (2007). Stability and bifurcation analysis of Volterra functional equations in the light of suns and stars. SIAM journal on mathematical analysis, 39 (4), (pp. 1023-1069) (47 p.).
  2006 - Wetenschappelijke publicaties
Bootsma, M.C.J., Hota, B, Diekmann, O., Weinstein, R.A. & Bonten, M.J.M. (2006). A mathematical model to determine the growth rate of ca-mrsa and options for control. Abstract no: K-1680. of the 46th Interscience Conference on Antimicrobial Agents and Chemotherapy
Bootsma, M.C.J. & Diekmann, O. (2006). Comment on "linking population level models with growing networks: A class of epidemic models". Physical Review. E, Statistical, nonlinear, and soft matter physics, 74 (018101) (1 p.).
Bootsma, M.C.J., Diekmann, O. & Bonten, M.J.M. (2006). Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing. Proceedings of the National Academy of Sciences of the United States of America, 103 (14), (pp. 5620-5625) (6 p.).
  2005 - Wetenschappelijke publicaties
Diekmann, O. & Getto, P. (2005). Boundedness, global existence and continuous dependence for nonlinear dynamical systems describing physiologically structured populations. Journal of differential equations, 215, (pp. 268-319) (52 p.).
Bootsma, M.C., Bonten, M.J.M. & Diekmann, O. (2005). Estimating transmission parameters for infectious diseases in small hospital units. Design and Analysis of Infectious Disease Studies (pp. 2603-2603) (1 p.). Mathematisches Forschungsinstitut Oberwolfach Report.
Diekmann, O., Davydova, N.V. & van Gils, S.A. (2005). On a boom and bust year class cycle. Journal of Difference Equations and Applications, 11 (4-5), (pp. 327-335) (9 p.).
Davydova, N.V., Diekmann, O. & van Gils, S.A. (2005). On circulant populations. I. The algebra of semelparity. Linear Algebra and its Applications, 398, (pp. 185-243) (59 p.).
Getto, P., Diekmann, O. & de Roos, A.M. (2005). On the (dis)advantages of cannibalism. Journal of Mathematical Biology, 51, (pp. 695-712) (18 p.).
Diekmann, O., Jabin, P-E., Mischler, S. & Perthame, B. (2005). The dynamics of adaptation: an illuminating example and a Hamilton-Jacobi approach. Theoretical Population Biology, 67, (pp. 257-271) (15 p.).
  2004 - Wetenschappelijke publicaties
Diekmann, O. (2004). A beginners guide to adaptive dynamics. Banach Center Publications, 63, (pp. 47-86) (40 p.).
Heesterbeek, J.A.P., Diekmann, O. & Metz, J.A.J. (2004). De Wiskundige Kat, De Biologische Muis en de Jacht op Inzicht: Verkenningen op het grensvlak van wiskunde en biologie. (240 p.). Utrecht: Epsilon Uitgevers.
Huang, Y., Diekmann, O. & van den Bosch, F. (2004). Double-jump migration and diffusive instability. Bulletin of Mathematical Biology, 66, (pp. 487-504) (18 p.).
  2003 - Wetenschappelijke publicaties
Huang, Y. & Diekmann, O. (2003). Interspecific influence on mobility and Turing instability. Bulletin of Mathematical Biology, 65, (pp. 143-156) (14 p.).
Diekmann, O. & van Gils, S.A. (2003). Invariance and symmetry in a year-class model. In J. Buescu, S. Castro, A.P. Dias & I. Labouriau (Eds.), Bifurcation, Symmetry and Patterns (pp. 141-150) (10 p.).
Diekmann, O., Gyllenberg, M. & Metz, J.A.J. (2003). Steady state analysis of structured population models. Theoretical Population Biology, 63, (pp. 309-338) (30 p.).
Davydova, N.V., Diekmann, O. & van Gils, S.A. (2003). Year class coexistence or competitive exclusion for strict biennals. Journal of Mathematical Biology, 46, (pp. 95-131) (37 p.).
  2002 - Wetenschappelijke publicaties
Diekmann, O. (2002). A beginners guide to adaptive dynamics. In A. Margheri, C. Rebelo & F. Zanolin (Eds.), Summer School on Mathematical Biology (pp. 63-100) (38 p.). Lisboa, Portugal: CIM.
Bonten, M.J.M., Diekmann, O. & Pelupessy, I. (2002). How to assess the relative importance of different colonization routes of pathogens within hospital settings?. Proceedings of the National Academy of Sciences of the United States of America, 99, (pp. 5601-5605) (5 p.).
Meester, R., de Koning, J. & Diekmann, O. (2002). Modelling and prediction of classical swine fever epidemics. Biometrics, 58, (pp. 178-184) (7 p.).
de Jong, M.C.M., Bouma, A., Diekmann, O. & Heesterbeek, J.A.P. (2002). Modelling transmission: mass action and beyond. Trends in ecology & evolution, 17, (pp. 64-64) (1 p.).
Diekmann, O. & Kirkilionis, M.A. (2002). Population dynamics: a mathematical bird's eye view. In M.A. Kirkilionis, S. Krömker, R. Rannacher & F. Tomi (Eds.), Trends in Nonlinear Analysis (pp. 323-340) (18 p.). Heidelberg: Springer Verlag.
Diekmann, O. (2002). The mathematical description of the dynamics of structured populations: a brief outline. In M. Mimura & H. Okamota (Eds.), Proceedings of the International Conference on Reaction-Diffusion Systems: Theory and Applications (pp. 1-8) (8 p.). Kyoto: RIMS.
Davydova, N.V., Diekmann, O. & van Gils, S.A. (2002). Year class existence or competitive exclusion for strict biennials. Journal of Mathematical Biology
  2002 - Vakpublicaties
Diekmann, O. (2002). Aanstekelijkheid in een getal gevangen. In J. van de Craats (Eds.), Vakantiecursus 2002 - Wiskunde en Gezondheid (pp. 51-61) (11 p.). Amsterdam.
  2001 - Wetenschappelijke publicaties
Kirkilionis, M.A., Diekmann, O., Lisser, B., Nool, M., de Roos, A.M. & Sommeijer, B. (2001). Numerical continuation of equilibria of physiologically structured population models. I. Theory. Mathematical models and methods in applied sciences, 11, (pp. 1101-1127) (27 p.).
Diekmann, O., Gyllenberg, M., Huang, H., Kirkilionis, M.A., Metz, J.A.J. & Thieme, H.R. (2001). On the formulation and analysis of general deterministic structured population models. II. Nonlinear theory. Journal of Mathematical Biology, 43, (pp. 157-189) (33 p.).
Huang, Y. & Diekmann, O. (2001). Predator migration in response to prey density : what are the consequences?. Journal of Mathematical Biology, 43, (pp. 561-581) (21 p.).
Mylius, S.D. & Diekmann, O. (2001). The resident strikes back: invasion induced switching of resident attractor. Journal of Theoretical Biology, 211, (pp. 297-311) (15 p.).
  2000 - Wetenschappelijke publicaties
Diekmann, O. & van Gils, S.A. (2000). Difference equations with delay. Japan journal of industrial and apllied mathematics, 17, (pp. 73-84) (12 p.).
Diekmann, O., Gyllenberg, M. & Thieme, H.R. (2000). Lack of uniqueness in transport equations with a nonlocal nonlinearity. Mathematical models and methods in applied sciences, 10, (pp. 581-591) (11 p.).
Diekmann, O. & Heesterbeek, J.A.P. (2000). Mathematical Epidemiology of Infections Diseases: model building, analysis and interpretation. (303 p.). Chichester: John Wiley & Son, LTD.
Greenhalgh, D., Diekmann, O. & de Jong, M.C.M. (2000). Subcritical endemic steady states in mathematical models for animal infections with incomplete immunity. Mathematical Biosciences, 165, (pp. 1-25) (25 p.).
  1999 - Wetenschappelijke publicaties
Diekmann, O. (1999). Modeling and analysing physiologically structured populations. In V. Capasso & O. Diekmann (Eds.), Mathematics Inspired by Biology (pp. 1-37) (37 p.). Berlijn: Springer LNiM.
Diekmann, O., Mylius, S.D. & ten Donkelaar, J.R. (1999). Saumon à la Kaitala et Getz, sauce Hollandaise. Evolutionary Ecological Research, 1, (pp. 261-275) (14 p.).
  1998 - Wetenschappelijke publicaties
Diekmann, O., de Jong, M.C.M. & Metz, J.A.J. (1998). A deterministic epidemic model taking account of repeated contacts between the same individuals. Journal of applied probability, 35 (1998), (pp. 448-462) (15 p.).
de Koeijer, A.A., Diekmann, O. & Reijnders, P. (1998). Modelling the spread of Phocine Distemper Virus (PDV) among Harbour seals. Bulletin of Mathematical Biology, 60 (1998), (pp. 585-596) (12 p.).
Diekmann, O., Gyllenberg, M., Metz, J.A.J. & Thieme, H.R. (1998). On the formulation and analysis of general deterministic structured population models. I. Linear theory. Journal of Mathematical Biology, 36 (1998), (pp. 349-388) (40 p.).
Diekmann, O. & Filali, M. (1998). Perturbations d'un générateur infinitésimal par un opérateur dépendant du temps [Perturbations of an infinitesimal generator by a time-dependent operator]. Annales des Sciences Mathématiques du Québec, 22 (1), (pp. 21-29) (9 p.).
  1997 - Wetenschappelijke publicaties
Diekmann, O. (1997). Reflections on models for epidemics triggered by the case of Phocine Distemper Virus among seals. In H.G. Othmer, F.R. Adler, M.A. Lewis & J.C. Dallon (Eds.), Case Studies in Mathematical Modelling in Biology (pp. 51-59) (9 p.). Prentice Hall, Staat niet in oorspronkelijk jaarverslag!!.
Diekmann, O. (1997). The many facets of evolutionary dynamics. Journal of biological systems, 5, (pp. 325-339) (15 p.).
  1996 - Wetenschappelijke publicaties
Diekmann, O., Christiansen, F.B. & Law, R. (1996). Evolutionary Dynamics. (206 p.). Heidelberg: Journal of Mathematical Biology, Special Issue.
Diekmann, O. (1996). Mathematical Epidemiology of Infectious Diseases. In W.A.M. Aspers & J.W. de Bakker (Eds.), Images of SMC Research 1996 (pp. 201-207) (7 p.). Amsterdam: Stichting Mathematisch Centrum.
Diekmann, O., de Koeijer, A.A. & Metz, J.A.J. (1996). On the final size of epidemics within herds. Canadian Applied Mathematics Quarterly (4), (pp. 21-30) (10 p.).
^ naar boven
Gegenereerd op 2015-03-04 17:40:34
Nevenfuncties

Geen

Gegenereerd op 2015-03-04 17:40:34
Volledige naam
prof. dr. O. Diekmann Contactgegevens
Hans Freudenthalgebouw

Budapestlaan 6
Kamer 615
3584 CD  UTRECHT

Telefoonnummer direct 030 253 1487
Gegenereerd op 2015-03-04 17:40:34
Laatst bijgewerkt op 02-02-2015